# SDR R61A201903090301

- Difficulty date: March 13, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N201JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000235
- Aircraft time: 24,400 hours, 16,983 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062783601
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - CRACKED RT HORIZONTAL RIB 11A JUST AFT OF 5TH RIVET FROM FRONT SPAR ON RIB UPPER RIVET. REMOVED AND REPLACED RIB 11A ON RT HORIZONAL REF. SRM 51-40-08. ROW.
